Uniqueness for a Semilinear Elliptic Equation in Non-contractive Domains Under Supercritical Growth Conditions
MetadataShow full metadata
We apply the Pohozaev identity to sub-domains of a tubular neighbourhood of a closed or broken curve in ℝn and establish uniqueness results for the smooth solutions of the Dirichlet problem for -Δu + |u|p-1 u = 0. We require the domain to be in ℝn with n ≥ 4 and with p > (n + 1)/(n - 3).
CitationZhang, K. (1999). Uniqueness for a semilinear elliptic equation in non-contractive domains under supercritical growth conditions. Electronic Journal of Differential Equations, 1999(33), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.